# SDR 2008UALA02295

- Difficulty date: April 19, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365 TEE CAP HAS CORROSION AT RBL 42.   MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGE, 1" X 2" FWD EDGE OF TEE CAP. INSTALLED FILLER & ANGLE REPAIR.
